# SDR CALA9900557

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD CARGO FRAME AT STA 620, RBL 27-28.  THE CRACKED AREA WAS CUT OUT, A SPLICE REPAIR WAS INSTALLED IAW SRM 51-40-3, 51-10-6 AND 51-30-2.
